# SDR CA140225014

- Difficulty date: February 24, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-2S2C
- Aircraft time: 30,793 hours
- Engine: Pwa JT8D17
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Proximity Switch
- Part number: 189915
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, DURING CLIMB, THE FLAPS HAD BEEN SELECTED UP IAW NORMAL OPERATING PROCEDURE.  THE FLAP POSITION INDICATION, INDICATED THAT THE LT INBD FLAP WAS IN TRANSIT AND NOT FULLY RETRACTED.  THE ACFT RETURNED TO THE RAMP AFTER EXECUTING A NORMAL LANDING.  THE DEFICIENCY WAS INSPECTED, TROUBLESHOT, AND THE PROXIMITY SWITCH, PN 1-899-15.  ASSOCIATED WITH THE LT INBD FLAP WAS REPLACED, FUNCTION CHECKED AND THE ACFT WAS RETURNED TO SERVICE.
